MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE COMPONENTS; LOGIC CR FEMORAL POR, RIGHT, SZ 3.5

EXACTECH, INC. LOGIC KNEE COMPONENTS; LOGIC CR FEMORAL POR, RIGHT, SZ 3.5
Catalog Number 02-010-04-0335
Health Effect - Clinical Codes No Information (3190); Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Revised due to instability ¿ ruptured posterior cruciate ligament (pcl), revised to hinge.The patient was stable as they left the operating room.There was no delay to the surgery.The rep was present at the time of the surgery.
 
Additional Manufacturer Narrative
Section h10: (h3) the clinical evaluation noted the device was used for treatment, not diagnosis.There is no indication that there is a device related problem, there is no allegation against the device.The most likely cause of the reported event, instability/subluxation, is related to the underlying patient condition of ruptured posterior cruciate ligament (pcl).(d11) concomitant devices: - tibial inserts cr cn; 02-012-47-3509 / sn; (b)(6) - fit tibial tray (cn: 02-012-45-3525 / sn: (b)(6).- three peg patella, 32mm cn: 200-02-32 / sn: (b)(6).No information provided in the following section(s): a2, a3, a4, a5, b6, and b7.The following section(s) have additional info: b5, g4, g7, h1, h2, h3, and h7.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6 the following sections were corrected: b5 - please disregard product information, no informaiton available.
 
Event or Problem Description
It was reported that this patient's left knee was revised due to instability.Patient had a ruptured posterior cruciate ligament (pcl), revised to hinge.The patient suffers from right knee aggravation.The knee and lumbar spine aggravation are consequential to the right knee with ongoing impairment.The patient was stable as they left the operating room.There was no delay to the surgery.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6, h11.H11: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of complaint history determined that no further action is required as no trends were identified.A definitive root cause was unable to be determined; however, it may be due to a traumatic event/injury, soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC KNEE COMPONENTS
Common Device Name
LOGIC CR FEMORAL POR, RIGHT, SZ 3.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523782617
MDR Report Key9163187
Report Number1038671-2019-00494
Device Sequence Number16837828
Product Code JWH
UDI-Device Identifier10885862158383
UDI-Public10885862158383
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2020
Device Catalogue Number02-010-04-0335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer10/17/2019
12/03/2024
01/23/2026
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/05/2019
12/19/2024
02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown